Ask The Doctor > Questions & Answers > Poor Vision and Concerta Use

Poor Vision and Concerta Use

Patient: My daughter has been taking Concerta for years for severe ADHD. Her vision is very bad (-9), how common is vision problems with this drug? If she stops taking it will her vision improve?

 

 

Symptoms: Worsening eyesite over the years

 

 

Doctor: HelloThanks for using “Ask The Doctor” for posting your query.Concerta will not cause such severe visual defects. At most, it may cause blurry vision and that too in very few people. A vision of -9 will not improve with stopping the drugs.Do meet your Doctor and discuss these issues.Hope this helps,Wish you a good health.

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment